Open Access
Translator Disclaimer
April 2004 Uniqueness of solutions of the stochastic Navier–Stokes equation with invariant measure given by the enstrophy
S. Albeverio, B. Ferrario
Ann. Probab. 32(2): 1632-1649 (April 2004). DOI: 10.1214/009117904000000379

Abstract

A stochastic Navier–Stokes equation with space-time Gaussian white noise is considered, having as infinitesimal invariant measure a Gaussian measure μν whose covariance is given in terms of the enstrophy. Pathwise uniqueness for μν-a.e. initial velocity is proven for solutions having μν as invariant measure.

Citation

Download Citation

S. Albeverio. B. Ferrario. "Uniqueness of solutions of the stochastic Navier–Stokes equation with invariant measure given by the enstrophy." Ann. Probab. 32 (2) 1632 - 1649, April 2004. https://doi.org/10.1214/009117904000000379

Information

Published: April 2004
First available in Project Euclid: 18 May 2004

zbMATH: 1065.60073
MathSciNet: MR2060312
Digital Object Identifier: 10.1214/009117904000000379

Subjects:
Primary: 76D05 , 76M35
Secondary: 60G17 , 60H15 , 74H25

Keywords: Gaussian invariant measure , Navier–Stokes equation , Pathwise uniqueness , space-time white noise

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top